# SDR ASOA2012082902127

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 601R3103762
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING UNDER FUSELAGE TO WING ACCESS PANEL 162EL VERTICAL ATTACHMENT ANGLE IS CRACKED FS 469.53.  REMOVED DAMAGED RT UPPER WING VERTICAL ATTACHMENT ANGLE & REPLACED W/NEW SERVICEABLE ANGLE PN IAW SRM 51-42-13 & 51-42-06.
